# SDR 95UALA32007

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Engine: Iae V2527A5
- System (JASC): 2430 · DC Generating System
- Part: Dc Electrical
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

WHEN ACCOMPLISHING THE DC EMERGENCY GENERATION CHECK, TEST FAILS NO ELECTRICAL PARAMETERS.  NR 2 ENGINE PARAMETERS APPEAR AND UPPER ECAM SCREEN BLANKS AND SWITCHES TO LOWER SCREEN.
